Solpadeine Migraine Tablets 24

or

4 items left


Solpadeine Migraine Tablets 24 provide powerful pain relief from migraine and headaches.
They can also be used for neuralgia, period pain, dental pain, fever, aches & pains of colds & flu, muscle and joint-pain, backache, fibrositis, tennis elbow, sports injuries (e.g. sprains, strains) and for pain due to non serious arthritis.

Adults and children 12 years and over: Take one or two tablets every 4 - 6 hours. Leave at least 4 hours between doses.
Do not take more than six tablets in any 24 hour period.
Do not give to children under 12 years.
If symptoms persist or worsen consult your doctor.
Maximum 6 tablets a day.
Use for 3 days only.
Please read the enclosed leaflet carefully before taking these tablets.

Each tablet contains the active ingredients Ibuprofen 200 mg and Codeine Phosphate Hemihydrate 12.8 mg.
Also includes Lactose.
See leaflet for further advice.

Can cause addiction.
Do not exceed the stated dose
If you need to take this medicine continuously for more than 3 days you must see your doctor or pharmacist.
This medicine contains codeine which can cause addiction if you take it continuously for more than 3 days. If you take this medicine for headaches for more than 3 days it can make them worse.
Do Not Take:
If you have or have ever had a stomach ulcer, perforation or bleeding of the stomach;
If you are allergic to ibuprofen, codeine or any other ingredient in the product, or aspirin or to any other non-steroidal anti-inflammatory drugs (NSAIDs);
If you are taking other NSAID painkillers, or aspirin with a daily dose above 75 mg;
If you are pregnant;
Consult Your Doctor Before Taking:
If you have or have had asthma, high cholesterol, high blood pressure, a stroke or bowel problems or if you are a smoker;
If your headaches become persistent, see your doctor;
Keep out of the reach and sight of children.

 

 


Vendor: Solpadeine


Pin It